Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jan 26, 2011, 5:34 PM EST for 6 counties in New Jersey. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 26, 2011, 5:34 PM EST (22:34 UTC)
- Expired
- Jan 26, 2011, 6:30 PM EST
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 435 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
678
WWUS81 KPHI 262234
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
534 PM EST WED JAN 26 2011
NJZ016>019-021>025-027-262330-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
534 PM EST WED JAN 26 2011
...THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN...CAPE
MAY...CUMBERLAND...GLOUCESTER AND SALEM COUNTIES...
AT 530 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS ROUGHLY ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF WILMINGTON TO 13 MILES EAST OF CAPE MAY...MOVING
NORTHEAST AT 45 MPH. THESE STORMS CAN PRODUCE BRIEF HEAVY DOWNPOURS
AND OCCASIONAL CLOUD TO GROUND LIGHTNING. THE RAIN WILL CHANGE TO
SNOW...HEAVY AT TIMES...LATER THIS EVENING.
LAT...LON 3935 7441 3930 7454 3897 7482 3906 7493
3911 7490 3916 7491 3920 7509 3961 7558
3970 7551 3986 7524 3988 7515 3992 7514
4003 7495 3958 7440 3955 7442 3950 7440
3947 7429
$$
FORECASTER: AMCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 26, 3:34 PM EST, 2 hours earlier.
Area forecast discussion, Jan 26, 3:34 PM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EST WED JAN 26 2011
.SYNOPSIS...
LOW PRESSURE ALONG THE MID ATLANTIC COAST WILL INTENSIFY AND MOVE
NORTHEAST TONIGHT, REACHING THE CANADIAN MARITIMES THURSDAY. THIS
LOW WILL CONTINUE TO PRODUCE A SIGNIFICANT WINTER WEATHER EVENT
FOR OUR AREA INTO EARLY THURSDAY. WEAK HIGH PRESSURE WILL BUILD
INTO THE REGION THURSDAY BUT WILL BE REPLACED BY SEVERAL WEAK
CLIPPER SYSTEMS DROPPING DOWN FROM THE NORTHWEST FRIDAY THROUGH
SATURDAY. HIGH PRESSURE WILL RETURN LATER IN THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE WARM AIR ADVECTION SNOWS ARE ON THE WANE AFTER DEPOSITING UP
TO 6 INCHES IN CHESTER AND MONTGOMERY COUNTIES TODAY. WHAT WILL
TURN INTO QUITE AN INTERESTING EVENT IS SEEN ON RADAR AND SATELLITE
APPROACHING OUR AREA FROM THE SOUTHWEST. NUMEROUS LIGHTNING STRIKES
ARE OCCURRING IN VIRGINIA THIS AFTERNOON A PROGRESSIVE UPPER-LEVEL
TROUGH OVER THE WRN CAROLINAS TAKES ON A NEGATIVE TILT. IT WILL
EJECT NEWD ACROSS THE MID ATLANTIC REGION THIS EVENING. AS THIS
OCCURS...THE SURFACE LOW WILL MOVE NEWD TOWARD A POSITION S-SE OF
LONG ISLAND BY 03Z. MODEL FORECAST SOUNDINGS INDICATE THERMODYNAMIC
PROFILES ALONG AND S OF A LINE FROM NRN VA TO CNTRL NJ THAT WILL
INITIALLY SUPPORT MIXED PRECIPITATION. HOWEVER...THE COMBINATION
OF STRONG DEEP LAYER ASCENT AND STRENGTHENING LOW-LEVEL CAA
OCCURRING IN THE WAKE OF THE DEPARTING SURFACE LOW WILL FAVOR A
QUICK TRANSITION TO SNOW AS THE PRIMARY SHIELD OF PRECIPITATION
TRANSLATES NEWD DURING THE LATE AFTERNOON INTO THE EARLY NIGHT.
THE CONVECTION WILL BE CROSSING OUR AREA BETWEEN 5 AND 8 PM.
DON'T BE ALARMED IF YOU HEAR A RUMBLE OF THUNDER. SNOWFALL RATES
IN THIS CONVECTION COULD EASILY REACH 1 TO 2 INCHES PER HOUR
WITH NEAR WHITEOUT CONDITIONS POSSIBLE. IT IS ADVISABLE TO AVOID
TRAVEL THIS EVENING IF AT ALL POSSIBLE. WHEN ALL IS SAID AND DONE,
THE LOW WILL PULL OFF TO THE NORTHEAST LATER TONIGHT AND THE SNOW
WILL END FROM SOUTHWEST TO NORTHEAST BETWEEN 2 AND 5 AM. CURRENT
TEMPERATURES RANGE FROM THE UPPER 20S AND LOWER 30S NORTH TO THE
MID AND UPPER 30S SOUTH. LOWS OVERNIGHT WILL DROP TO AROUND 20
NORTH TO AROUND 30 SOUTH. IT APPEARS AS IF THE I-95 CORRIDOR WILL
BE IN LINE FOR THE MAXIMUM ACCUMULATIONS IN THIS EVENINGS SNOW.
WE SHOULD EASILY BE ABLE TO MEASURE 8 TO 12 INCHES BEFORE IT
BEGINS TO TAPER OFF AROUND OR SHORTLY AFTER MIDNIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY WILL SEE HIGH PRESSURE PUSHING IN FROM THE WEST AS OUR
STORM MOVES FARTHER OFF TO THE NORTHEAST. WITH SUNNY TO PARTLY
SUNNY SKIES, HIGH TEMPERATURES WILL RANGE FROM THE UPPER 20S TO
THE MID 30S. WE WILL REMAIN IN AN ACTIVE WINTER UPPER AIR PATTERN
THROUGH SATURDAY, WITH THE JET STREAM DROOPING DOWN FROM CENTRAL
CANADA ACROSS THE UPPER MIDWEST AND GREAT LAKES TO THE MID ATLANTIC
REGION. SEVERAL SHORT WAVES WILL MIGRATE THROUGH THE LONG WAVE
TROUGH BRINGING RAPIDLY MOVING CLIPPER SYSTEMS TO OUR REGION.
THE FIRST WILL CROSS OUR AREA LATE THURSDAY NIGHT AND FRIDAY.
THE SECOND ON SATURDAY. EACH WILL BRING CLOUDS AND A THREAT FOR
SOME LIGHT SNOW, ESPECIALLY NORTH. IF THE PRECIPITATION DOES
REACH FAR ENOUGH SOUTH, THERE COULD BE SOME RAIN MIXED IN SINCE
HIGH TEMPERATURES BOTH FRIDAY AND SATURDAY COULD BE NEAR 40
DEGREES. FARTHER NORTH HIGHS WILL BE IN THE UPPER 20S TO MID 30S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE FORECAST FOR THE EXTENDED IS A LITTLE UNCERTAIN. THE GFS AND
ECMWF ARE GIVING TWO DIFFERENT SOLUTIONS IN REGARDS TO A MID LEVEL
SYSTEM NEXT WEEK, IN TURN DIVERGING ON THEIR SURFACE SOLUTIONS. BOTH
ARE SHOWING A STORM SYSTEM ENTERING THE NORTHWEST COAST AROUND
SUNDAY, THEN DIVING TOWARD THE DESERT SOUTHWEST BY MONDAY. HOWEVER,
THIS IS WHERE THEY BEGIN TO DIFFER. THE ECMWF IS MORE PROGRESSIVE
WITH THE SYSTEM, AS IT HAS IT GETTING ABSORBED BY A LONG WAVE TROUGH
THAT IS FORECAST TO MAKE ITS WAY ACROSS THE COUNTRY. THE GFS CUTS
OFF THIS LOW, AND KEEPS IT SEPARATE FROM THE BROAD TROUGH OVER THE
EASTERN HALF OF THE COUNTRY. IN THE END, THE GFS KEEPS WEAK HIGH
PRESSURE ACROSS THE AREA FOR SUNDAY INTO MONDAY, BEFORE DEVELOPING A
COASTAL LOW EARLY TUESDAY DUE TO A SHORT WAVE ALOFT MOVING THROUGH
THE AREA. IT THEN BRINGS WEAK HIGH PRESSURE BACK TO THE AREA FOR
WEDNESDAY. THE ECMWF DEVELOPS A SURFACE LOW OVER THE SOUTHERN
PLAINS, THEN MOVES IT THROUGH THE MID-WEST AND EVENTUALLY THROUGH
THE NORTHEAST TUESDAY INTO WEDNESDAY. THIS WOULD BRING A COLD FRONT
TO THE AREA BY TUESDAY OR WEDNESDAY OF NEXT WEEK. WE HAVE FAVORED
HEAVILY ON HPC, WHICH FAVORED THE 00Z ECMWF/ECMWF ENSEMBLE MEANS.
WHAT THIS IN TURN GIVES US FORECAST WISE IS GENERALLY TEMPERATURES
BELOW NORMAL FOR THE EXTENDED PERIOD, AND A CHANCE OF PRECIPITATION
TUESDAY INTO WEDNESDAY. TEMPERATURES ARE CURRENTLY FORECAST TO BE
COOL ENOUGH FOR SNOW, OR A MIXTURE OF RAIN/SNOW. FOR NOW WE ONLY
HAVE ABOUT A 20-30 POP IN THE FORECAST FOR MUCH OF THE AREA. AS THE
MODELS BEGIN TO SHOW SOME CONSENSUS OVER THE NEXT SEVERAL DAYS,
HOPEFULLY, THEN WE WILL BE ABLE TO BECOME MORE CERTAIN AS THE NEXT
FEW DAYS PROGRESS.
&&
.AVIATION /21Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
MAINLY IFR UNTIL 04Z TO 06Z, THEN IMPROVEMENT TO VFR BY DAYBREAK.
THE BACK EDGE OF THE FIRST BATCH OF SIGNIFICANT PRECIPITATION WAS
LIFTING FROM SOUTHWEST TO NORTHEAST THROUGH THE TAF SITES EARLY THIS
AFTERNOON, WITH PRECIPITATION MAINLY SNOW AT THE NORTHERN THREE
SITES, MIXED PRECIPITATION AT THE REMAINING DELAWARE VALLEY SITES
THAT TENDED TOWARD RAIN AS ONE MOVED FROM PNE TO ILG, AND RAIN AT
THE SOUTHEASTERN SITES. VISIBILITIES IMPROVED TO MVFR OR EVEN VFR AS
PRECIPITATION SHUT OFF, BUT WERE MAINLY IFR WHERE IT LINGERED. WINDS
WERE NORTHEAST, AND WERE GUSTING UP TO 25 KNOTS AWAY FROM THE
NORTHERN SITES.
WE STILL EXPECT A SECOND ROUND OF PRECIPITATION BEGINNING FROM LATE
IN THE AFTERNOON TO EARLY IN THE EVENING, AND WE STILL EXPECT IT TO
BE MAINLY SNOW. THIS SHOULD CAUSE VISIBILITIES TO DROP TO LIFR
VALUES THROUGH LATE EVENING. CEILINGS WILL REMAIN IFR TO LIFR, AND
WINDS WILL BACK TO NORTH. THEY WILL GUST TO 30 KNOTS AWAY FROM THE
NORTHWESTERN SITES, WHICH WILL CAUSE SOME BLOWING OF SNOW. WINDS ARE
FORECAST TO GUST TO AROUND 20 KNOTS NORTHWEST.
AFTER MIDNIGHT, WINDS ARE FORECAST TO COME AROUND TO NORTHWEST AND
BEGIN TO DIMINISH; CEILINGS ARE FORECAST TO BREAK AND VISIBILITIES
WILL IMPROVE TO VFR.
OUTLOOK...
A NORTHWEST WIND IN THE 10 TO 15 KNOT RANGE THURSDAY IS EXPECTED
WITH GUSTS TO ABOUT 20 KNOTS. A WEAK SYSTEM IS FORECAST TO MOVE
ACROSS THE AREA ON FRIDAY, THEREFORE THE CLOUDS WILL INCREASE AND
THICKEN WITH THE CHANCE FOR A PERIOD OF LIGHT SNOW FOR MOST LOCALES.
YET ANOTHER QUICK MOVING BUT WEAK SYSTEM MAY MOVE THROUGH SATURDAY
WITH A CHANCE FOR A BIT OF SNOW, THEN PERHAPS SOME GUSTY NORTHWEST
WINDS IN ITS WAKE FOR SUNDAY AS HIGH PRESSURE TRIES TO ARRIVE FROM
THE WEST.
&&
.MARINE...
LOW PRESSURE OFF THE VIRGINIA CAPES EARLY THIS AFTERNOON WILL DEEPEN
AND LIFT NORTHEAST RAPIDLY. THIS WILL GENERATE GALE FORCE GUSTS OVER
THE WATERS THROUGH MUCH OF TONIGHT. WINDS WILL BACK FROM NORTHEAST
TO NORTH, AND THEN BEGIN TO DIMINISH AS THEY BACK TO NORTHWEST
TOWARD DAYBREAK. THERE STILL LOOKS TO BE A FAIRLY BRIEF PERIOD OF
ADVISORY CONDITIONS WITH SEAS BEING THE LATTER TO SUBSIDE.
A WEAK LOW PRESSURE SYSTEM IS THEN FORECAST TO MOVE THROUGH THE AREA
FRIDAY WITH PERHAPS A SECOND ONE ON SATURDAY. THESE SYSTEMS ARE
QUICK MOVING AND ON THE WEAKER SIDE, THEREFORE WINDS ARE NOT
EXPECTED TO BE AS STRONG AS WITH THE CURRENT SYSTEM. HOWEVER, ENOUGH
COOLING BEHIND MAINLY THE SATURDAY SYSTEM MAY ALLOW FOR ADVISORY
GUSTS FOR A BRIEF TIME. HIGH PRESSURE IS THEN FORECAST TO BUILD
TOWARD OUR AREA SUNDAY.
&&
.TIDES/COASTAL FLOODING...
LOCAL GUIDANCE IS SUGGESTING DEPARTURES OF 1.5 TO 1.8 FEET WITH THE
EARLY MORNING HIGH TIDE, AND THIS GIVES US BORDERLINE MINOR TIDAL
FLOODING. WINDS DON'T LOOK LIKE THEY REALLY GO OFFSHORE UNTIL AFTER
THE HIGH TIDE IS OVER, SO WE WILL ISSUE AN ADVISORY FOR THE COAST,
RARITAN BAY, ADJACENT BACK BAYS AND LOWER DELAWARE BAY. HIGH TIDE
OCCURS BETWEEN 100 AM AND 300 AM EST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR PAZ060>062-
067>071.
WINTER WEATHER ADVISORY UNTIL 4 AM EST THURSDAY FOR PAZ054-055.
NJ...WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR NJZ007>010-
012>022-026-027.
COASTAL FLOOD ADVISORY FROM 1 AM TO 5 AM EST THURSDAY FOR
NJZ012>014-020-022>027.
WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR NJZ023>025.
WINTER WEATHER ADVISORY UNTIL 4 AM EST THURSDAY FOR NJZ001.
DE...WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR DEZ001-002.
COASTAL FLOOD ADVISORY FROM 1 AM TO 5 AM EST THURSDAY FOR
DEZ003-004.
WINTER WEATHER ADVISORY UNTIL 4 AM EST THURSDAY FOR DEZ003-004.
MD...WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR MDZ008-012-
015.
WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR MDZ019-020.
MARINE...GALE WARNING UNTIL 6 AM EST THURSDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...RPW
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...ROBERTSON
AVIATION...DELISI
MARINE...DELISI
TIDES/COASTAL FLOODING...DELISIHazardous weather outlook, Jan 26, 3:54 PM EST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 PM EST WED JAN 26 2011 DEZ001-002-MDZ008-012-015-NJZ007>010-015>019-021-PAZ060>062-067>071- 272100- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-WARREN-MORRIS-HUNTERDON- SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 354 PM EST WED JAN 26 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-022-026-027-272100- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 354 PM EST WED JAN 26 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 5 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-PAZ054-055-272100- SUSSEX-CARBON-MONROE- 354 PM EST WED JAN 26 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ023>025-272100- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 354 PM EST WED JAN 26 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 5 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ019-020-272100- TALBOT-CAROLINE- 354 PM EST WED JAN 26 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-272100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 354 PM EST WED JAN 26 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ470-272100- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 354 PM EST WED JAN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-272100- INLAND SUSSEX-DELAWARE BEACHES- 354 PM EST WED JAN 26 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 5 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
In the hours before
Special weather statement, Jan 26, 4:42 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 PM EST WED JAN 26 2011
DEZ001>004-MDZ008-012-015-020-NJZ016-021-023-024-262245-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-CECIL MD-
CUMBERLAND NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT MD-KENT DE-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
442 PM EST WED JAN 26 2011
...THUNDERSTORMS WILL AFFECT CAPE MAY...CAROLINE...CECIL...
CUMBERLAND...KENT...NEW CASTLE...QUEEN ANNE'S...SALEM AND SUSSEX
COUNTIES...
AT 436 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
SOUTHWEST OF MIDDLETOWN TO 16 MILES SOUTHEAST OF GEORGETOWN...MOVING
NORTHEAST AT 40 TO 50 MPH. THESE STORMS CAN BRING BRIEF HEAVY RAIN
POSSIBLY MIXED WITH SLEET. LATER THIS EVENING...PRECIPITATION WILL
CHANGE TO ALL SNOW AND BECOME HEAVY AT TIMES.
LAT...LON 3845 7536 3931 7620 3953 7600 3955 7605
3985 7563 3917 7466 3907 7471 3899 7479
3898 7480 3892 7498 3915 7490 3919 7518
3947 7551 3958 7554 3958 7556 3893 7530
3880 7507 3857 7504 3844 7516
FORECASTER: AMCSpecial weather statement, Jan 26, 5:34 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
534 PM EST WED JAN 26 2011
NJZ016>019-021>025-027-262330-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
534 PM EST WED JAN 26 2011
...THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN...CAPE
MAY...CUMBERLAND...GLOUCESTER AND SALEM COUNTIES...
AT 530 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS ROUGHLY ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF WILMINGTON TO 13 MILES EAST OF CAPE MAY...MOVING
NORTHEAST AT 45 MPH. THESE STORMS CAN PRODUCE BRIEF HEAVY DOWNPOURS
AND OCCASIONAL CLOUD TO GROUND LIGHTNING. THE RAIN WILL CHANGE TO
SNOW...HEAVY AT TIMES...LATER THIS EVENING.
LAT...LON 3935 7441 3930 7454 3897 7482 3906 7493
3911 7490 3916 7491 3920 7509 3961 7558
3970 7551 3986 7524 3988 7515 3992 7514
4003 7495 3958 7440 3955 7442 3950 7440
3947 7429
FORECASTER: AMCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 4:07 AM EST | Winter Storm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 9 more | 24 hr |
| Jan 26, 4:07 AM EST | Winter Weather Advisory | PHI | Atlantic, Cape May, Sussex, Warren | 23 hr |
| Jan 26, 2:05 PM EST | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 13 hr |
| Jan 26, 4:42 PM EST | Special Weather Statement | PHI | Cape May, Cumberland, Salem | 63 min |
| Jan 26, 10:21 AM EST | Winter Weather Advisory | PHI | Sussex | 16 hr |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.